# SDR DALA2017071205369

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 55,640 hours, 30,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG ODOR OF GASOLINE IN VICINITY OF ROWS 30 AND 31 AT FL340.  ODOR DISSIPATED ON GROUND.  INSPECTED ENGINES, APU AND HYDRAULICS. NR 1 ACM IS OVERSERVICED. CORRLECTLY SERVICED THE ACM .REMOVED AND REPLACED COALESCER BAGS AND O-RINGS.  COMPLIED WITH NO GO ODI PREVENTION TASK.
